The valuation theory of meromorphic function fields over open Riemann surfaces

Norman L. Alling M. I. T., Cambridge, Mass., USA

TBD mathscidoc:1701.331251

Acta Mathematica, 110, (1), 79-96, 1963.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 188 downloads ] [ 0 comments ]
@inproceedings{norman1963the,
  title={The valuation theory of meromorphic function fields over open Riemann surfaces},
  author={Norman L. Alling},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202132150960},
  booktitle={Acta Mathematica},
  volume={110},
  number={1},
  pages={79-96},
  year={1963},
}
Norman L. Alling. The valuation theory of meromorphic function fields over open Riemann surfaces. 1963. Vol. 110. In Acta Mathematica. pp.79-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202132150960.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved